MathSciNet Relay Station
MathSciNet bibliographic data
MR424840 (54 #12798) 14M15 (57D40)
Ilori, S. A. Nonimmersions of flag manifolds. Proc. Amer. Math. Soc. 61 (1976), no. 1, 141–144 (1977).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement